# SDR UPS05444533

- Difficulty date: May 18, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600346
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT BS 1920 S40L TIE CLIP CRACKED. (CRACK LENGTH .3750 INCH)   AFT CARGO COMPT BS 1920 STR 40L TIE CLIP REPLACED AND INSTALLED IAW SRM 51-10-01 PG 9.
